It is currently Mon Aug 21, 2017 3:18 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Sat Oct 17, 2009 2:28 pm 
Offline
New Poster
New Poster

Joined: Sat Oct 17, 2009 1:53 pm
Posts: 2
Hi all,
So happy to read your advice and have this forum. I've never been addicted to anything before and it's scary not knowing what to expect.

I went from being a happy active & fit model who was into the gym & kick boxing 4 days a week, to a tired lazy person who can barely go to the store to get food and run errands. I've gained 15 lbs too.
I was addicted to vicodin (4 to 7 a day) for 1 year then I went on an outpatient Suboxone treatment. I had only one prescription filled and cut them into 4 pieces & took 1/4 one time a day for, I guess about 3 months, (I didn't count the time).

I'm about 1 1/2 to 2 months off everything. I tapered a bit off the sub 1st. It started making my joints ache and feel bad so I had enough and quit.

I have no side effects, no cravings or depression at all, except I'm so fatigued and weak I can barely do anything let alone work. Thank god I don't have a 9 to 5! I would have been fired.

My main question is about the fatigue...is this normal? If so how long does this last?

I'm starting to worry that maybe there's another medical problem causing it. I've been taking vitamins & lots of water... Always been into healthy organic food so it's not my diet.


I have a friend who was on Oxy's for a few years it seams he didn't have the fatigue as long as me but I'm a girl & only 115 lbs & I've always been pretty sensitive so could that be why I'm having a harder time?

I'd really appreciate any advice.
Thanks
JJP


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 17, 2009 5:24 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Dec 30, 2008 8:48 pm
Posts: 415
Location: Ohio
JJP-

Hello and Welcome to the site. The fatigue is quite normal, and it is usually caused by post acute withdrawal syndrome (PAWS). It can last quite some time and there are other symptoms that may be present. This happens because of the changes the brain experiences while using opiates or other drugs.Below are some links to information on the topic, read them and if you need any other help, just ask. Congratulations on getting through the hard part, you are doing great!!

NAABT - PAWS
PAWS Info. from poster

_________________
"It is never too late to be what you might have been!" - George Eliot


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 17, 2009 7:00 pm 
Offline
New Poster
New Poster

Joined: Sat Oct 17, 2009 1:53 pm
Posts: 2
Thank you so much. This will be a big help.
:)


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Oct 30, 2009 3:43 pm 
Offline
Average Poster
Average Poster

Joined: Fri Oct 30, 2009 2:50 pm
Posts: 6
You took some suboxone until your withdrawals stopped. That doesn't work. You need to be on sub as long as you were on opiates.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Oct 30, 2009 11:01 pm 
Offline
New Poster
New Poster

Joined: Fri Oct 30, 2009 7:00 pm
Posts: 3
If you are off the sub then that is great. It is not true that you have to be on suboxone as long as you were on other opiates. Everyone is different and some people are just more dependent then others. The longer you are on opiates the harder it will be to function without. Of course taking in consideration of the amount you were on, as well as how long. Stay strong, take lots of vitamins such as B complex, magnesium, calcium, amino acids, etc. Be sure to watch your diet. Its important that you have plenty of physical exercise and stay positive. Things will get better, allow your body time to adapt to the change.


Top
 Profile  
 
 Post subject: Regarding Fatigue...
PostPosted: Sat Oct 31, 2009 1:17 am 
Offline
One Month or More
One Month or More
User avatar

Joined: Fri Oct 30, 2009 10:04 pm
Posts: 36
Location: Charleston, SC
Yes, I do agree with you. I am so tired I cannot hardly get out of bed in the morning. You know, do things that people normally would do during the course of the day.

I believe I will be better off without Suboxone here in the near future. I came off of it cold turkey one time with no issues. But now, I've built it up in my head to be something horrible and it is just that now. In this case, I am my own enemy...

I hope things work out for you in the end!!!

PAINguin


Top
 Profile  
 
 Post subject:
PostPosted: Thu Nov 19, 2009 9:51 pm 
Offline
New Poster
New Poster

Joined: Thu Nov 19, 2009 8:45 pm
Posts: 2
I took vicodin for 1 year then suboxone for about 6 months I only filled one prescription but it started making me feel horrible and arthritic. So I just went off it all together just like you. I never took more than 6 vics in a day. 2.5 months off suboxone I feel better but tired easily, don't want to socialize much either cause I feel fat and lazy .
This guys post above is stupid , u can do whatever u want if the sub makes u feel bad. It took my freind 4 months to get back to normal after his opiate addiction. I can't take vitamins anymore they cause my to be exhausted and listless. My tiredness is getting better but I'm still not 100%


Top
 Profile  
 
 Post subject:
PostPosted: Sat Mar 27, 2010 5:47 pm 
Offline
New Poster
New Poster

Joined: Fri Mar 12, 2010 10:42 am
Posts: 1
Actually one of the best uses for sub is a short 2-3 week detox. Even that is a bit long. Of course some people like it for maintenance and that is fine too. Each person has a different history and different body.

Whomever said that you need to be on sub for as long as you were on opiates is a moron.

I have had extensive dealings with subutex. 4 doctors in 3 states.

I am off of if now but still post in the forums.

If a family member came to me and told me they had a one year heroin addiction and wanted to detox I would do a quick 7 day taper starting at 2-4 mg and jumping at .125 every other day


Top
 Profile  
 
 Post subject:
PostPosted: Sat Mar 27, 2010 10:39 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Yes, everyone is different and we'll all take suboxone for as long as we individually need. I think we can say that without calling people names. Just sayin'....


To jjpgv:

I suffer from chronic fatigue syndrome and the supplements my rheumatologist has me on are the following:
B-1, B-6, Carnitor (AKA L-Carnitine), Vitamin D. They've really helped my fatigue.

Just my two cents.

Hope you get to feeling better soon.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group